Couldn't find what you looking for?

TRY OUR SEARCH!


My doctor prescribed me Cidofovir on my last visit. He told me I should use this medicine to treat viral infection I catch lately. I have never heard someone used this kind of medicine, and viruses could be treated. That is why I wonder what is wrong with me? Can you tell me more about this medicine and its side effects?

Loading...


Cidofovir is an antiviral medicine, usually used to treat infections caused by viruses. That is normal that your doctor prescribed this medicine for you, if your problem is caused by viruses. Many medicines have not been studied specifically in older people; you have not specified how old you are. Therefore, it may not be known whether they work exactly the same way they do in younger adults. It is possible they cause different side effects or problems in older people. There is no specific information comparing use of Cidofovir in the elderly with use in other age groups. It is very important that your doctor check you at regular visits for any blood problems that may be caused by Cidofovir. It is very important that your ophthalmologist check your eyes at regular visits, since it is still possible that you will have some loss of eyesight. This is not so rare happening during Cidofovir treatment. Medicines as Cidofovir can sometimes cause serious side effects such as blood problems and kidney problems, after this, you might experience fever, chills, or sore throat, decreased urination, diarrhea, headache, and loss of appetite, nausea, and vomiting.
Reply

Loading...

Don't touch with a 1,000 foot pole. It is the most dangerous drug on the planet. To this day, doctors don't know anything about it. It has been tested on very few people. I was given it incorrectly and have had every side effect known to mankind, and I do not have HIV. It is an acrylic nucleotide analogue cytosine diphosphate. Only 4 mls. of the drug can cause kidney failure. It freezes the synthesis phase of viral cells, but it also affects your cells. It literally freezes the synthesis phase of your cells, hence, the kidney failure. It is dose dependent. The way nucleotides work, once they are not removed the accumulate in the synthesis phase, meaning accelerated synthesis of cells. This is why they are learning some HAART drugs cause premature aging, cancer, and everything to go haywire in your body systemically. This drug actually incorporates into proliferating DNA. It is mutagenic, teratogenic, and spermogenic. This is just 4 mls. of a drug. This is a super dangerous drug, beyond anything you can imagine. I know it was given to me topically in too high of a dose with no written warnings and no concern from the doctor. In addition to what it did to my skin locally, it has damaged me for life. Do anything you can do not to take this medicine unless you are dying, you have no choice, and you choose to live the rest of your life with complications, premature aging. Look up the insert on side effects of the drug. Any other medications you take after usage of this medicine will become stronger, you will become hyper- sensitive functionally to everything. This drug should never ever have been approved for usage. It is obscure and rarely used and the side effects are not fully understood yet. Any drug that causes tissue irregularities after miniscule amounts is beyond safe. Here is why it is a DNA restricting drug in acrylic acid that works through phosphate channels. Once administered, it just keeps on going for long periods of time. Acrylic, I believe is stored away in your fat centers, it is difficult for your body to eliminate. As acrylic acid that mutates genes, it incorporates into your DNA, and affects chromosomes, and proliferating DNA.
Reply

Loading...

Guest wrote:

Don't touch with a 1,000 foot pole. It is the most dangerous drug on the planet. To this day, doctors don't understand anything about it. It has been tested on very few people. I was given it by a dumb doctor after a bad case of warts, and have had almost every side effect listed which is effectively almost exerything, and I do not have HIV. It is an acrylic nucleotide analogue cytosine diphosphate. Only 4 mls. of the drug can cause kidney failure. It freezes the synthesis phase of viral cells, but it also affects your cells. It literally freezes the synthesis phase of your cells, hence, the kidney failure. It is dose dependent. The way this nucleotides analogues work, once they are not removed they accumulate in the synthesis phase of cell cycles, meaning accelerated synthesis of cells. This is why they are learning some HAART drugs cause premature aging, cancer, and everything to go haywire in your body systemically.
This drug actually incorporates into all of your proliferating cells and affects DNA. It is mutagenic, teratogenic, and spermogenic. This is just 4 mls. of a drug. This is a super dangerous drug, beyond anything you can imagine. I know, it was given to me topically in too high of a dose with no written warnings and no warnings from the doctor. It was 2% by weight and there were approximately 18 mls. of this drug in the container. In addition to what it did to my skin locally, it has damaged me for life. Do anything you can do not to take this medicine unless you are dieing, you have no choice, and you choose to live the rest of your life with complications, premature aging. Look up the insert on side effects of the drug. Any other medications you take after usage of this medicine will become stronger, you will become hyper- sensitive functionally to everything. This drug should never ever have been approved for usage. It is obscure and rarely used and the side effects are not fully understood yet. Any drug that causes tissue irregularities after miniscule amounts is beyond safe. Here is why it is a DNA restricting drug in acrylic acid that works through phosphate channels. Once administered, it just keeps on going for long periods of time. Acrylic, I believe is stored away in your fat centers, it is difficult for your body to eliminate. As acrylic acid that mutates genes, it incorporates into your DNA, and damages chromosomes in a dose dependent manner. It continues to work through phosphate channels restricting multiple functions in your body. You will have trouble with absorption of food and your entire metabolism will change. Just understand that whatever happens you will have an amplified real response. Photosensitivity, bone pain, necrosis, vision problems, kidney, liver, pancreas. It isn't like any drug that goes through your system. It completely affects ongoing cells.

Reply

Loading...